# SDR CA150526006

- Difficulty date: May 21, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 17,089 hours
- Engine: Pwa R134059
- Propeller: Hamstd 23D40
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Condition: Leaking
- Location: Carburetor
- Component: Carburetor, Bendix
- Component part number: NAY9E1511
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL CONTINUED TO LEAK FROM ENG CARB AIR BOX DRAIN PIPE AFTER START UP.  STUCK  FLOAT SUSPECT.  CARB REPLACED WITH SERVICEABLE UNIT & GND RUNS & LEAK CHECK COMPLIED WITH, NO FAULT FOUND.  FLOAT ON REMOVED CARB METAL TYPE FUEL HAS LEAKED INTO NORMALLY EMPTY FLOAT CHAMBER.  FLOAT CONDITION VERIFIED BY FEELINE WT OF FLOAT AS IT REPOSITIONS WHEN CARB IS ROTATED FROM UPRIGHT TO INVERTED POSITION.
